PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 17 | 1-2 | 29-41
Tytuł artykułu

Continuous dependence on parameters of the fixed points set for some set-valued operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we extend the notion of I⁰-continuity and uniform I⁰-continuity from [2] to set-valued operators. Using these properties, we prove some results on continuous dependence of the fixed points set for families of contractive type set-valued operators.
Twórcy
autor
  • Babe-Bolyai University, Department of Mathematics, str. M. Koglniceanu nr.1, 3400 Cluj-Napoca, Romania
  • Babe-Bolyai University, Department of Mathematics, str. M. Koglniceanu nr.1, 3400 Cluj-Napoca, Romania
Bibliografia
  • [1] E. Barcz, Some fixed points theorems for multi-valued mappings, Demonstratio Math. Vol. XVI, 3 (1983), 725-743.
  • [2] I. Del Prete and C. Esposito, Elementi uniti di transformazioni funzionali e teoremi di dipendenza continua, Rend. Circ. Mat. di Palermo serie 2, 23 (1974), 187-205.
  • [3] J.Dugundji, Topology, Allyn and Bacon Inc., Boston, 1966.
  • [4] E. Kirr, On continuous dependence on parameters of the fixed point set for some classes of metric operators, to appear.
  • [5] M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer Acad. Publ., Dordrecht, 1991.
  • [6] A.I. Rus, Generalized contraction, Univ. Cluj-Napoca Preprint, 3 (1983), 1-130.
  • [7] R.E. Smithson, Fixed points for contractive multifunctions, Proc. A.M.S., 27 (1971), 192-194.
  • [8] R. Wegrzyk, Fixed-point theorems for multi-valued functions and their applications to functional equations, Diss. Math., 201 (1982), 1-31.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div17i1-2n2bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.